# SDR USAA001888

- Difficulty date: November 7, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 737201
- Aircraft serial: 22758
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part serial: 22758
- Condition: Corroded
- Location: Fuselage
- Component: Airframe, Boeing, 737201
- Component part number: 49326
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED. INSTALLED DOUBLER PER SRM 53-10-09 & TR 53-60-02.
